# SDR IXXA0500091O

- Difficulty date: August 10, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 84,995 hours, 28,507 cycles
- System (JASC): 3423 · Magnetic Compass
- Part: Fiber Optic Gyro
- Part number: 1428302001
- Part serial: 5022
- Condition: Inoperative
- Location: Adhi
- Part time: 84,995 hours, 28,507 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM KTOL PILOTS HSI/ADHI WAS INOP, INFORMATION WAS LOST.  AFTER CREW RESET CIRCUIT BREAKERS ADHI RETURNED THEN WENT BLANK.  CREW RETURNED AIRCRAFT TO KTOL AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 FOG.  PERFORMED A SHAKEDOWN OF WIRES BEHIND THE NR 1 EADI NR 1 FOG.  ALSO, REPLACED NR 1 INSTRUMENT AMP.  THE OPERATIONAL CHECK WAS GOOD PER ALL APPLICABLE MANUALS AND THE AIRCRAFT WAS RETURNED TO SERVICE.
